# SDR CA111107003

- Difficulty date: November 4, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 16,134 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5697 · Window System Wiring
- Part: Connector
- Condition: Burned
- Location: Windshield
- Component: Windshield
- Component part number: 10138402523
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G, A

## Discrepancy

(CAN) AFTER TAKEOFF PILOT SMELLED AND OBSERVED SMOKE IN COCKPIT AND PERFORMED EMERGENCY PROCEDURES TO RETURN TO BASE.  ACFT LANDED WITHOUT FURTHER COMPLICATIONS.  AFTER TOWING ACFT INTO HANGAR AND UPON FURTHER INSPECTION MX FOUND THE LOW POWER WIRE TO PILOTS WINDSHIELD HEAT CONNECTION HAD SHORTED AND MELTED THE PLASTIC CONNECTOR BOX BONDED TO THE WINDSHIELD.  CAUSE OF SHORTED WIRE WAS THOUGHT TO BE A POSSIBLE LOOSE CONNECTION. THE PILOTS WINDSHIELD AND CONNECTOR WIRE WERE REPLACED AND WINDSHIELD HEAT TESTED SERVICEABLE UPON COMPLETION OF WORK.
